U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Red bumps that swell then disappear on face

A 28-year-old member asked:
Dr. Edward Cherullo
Urology 24 years experience
Penile "bumps": Tis could be a std (herpes), folliculitis (hair follicle inflammation), skin abrasion or a manifestation of another problem such as a reaction to dete... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 29-year-old female asked:
Dr. Lori Semel
Pediatrics 35 years experience
Yes: It sounds like the new lotion could be causing a mild reaction. Try stopping it for a few days and see if the red bumps go away.
A 54-year-old female asked:
Dr. John Chiu
Allergy and Immunology 57 years experience
Stop flaxseed: This may be coincidental although it is possible that you may be allergic to flaxseed. If the problem continues after 10 days off of flaxseed, it is ... Read More
A 23-year-old female asked:
Dr. Jane Steiner
Psychiatry 43 years experience
Benedryl: Benadryl or the generic called "diphenhydramine" is often the drug store's own brand of allergy medicine. It can possibly cause some drowsiness so use... Read More
A 20-year-old male asked:
Dr. Rachel Chastanet
Bariatrics 34 years experience
Eat healthy: Eat a diet with at least 80 grams of complete (animal or soy) protein every day and lots of fresh vegetables and fruits with some whole grains and per... Read More
A 17-year-old female asked:
Dr. Angela Lamb
Dermatology 13 years experience
Petechia: This could be broken blood vessels from the trauma of the injury.
A 30-year-old female asked:
Dr. Visalakshi Vallury
Family Medicine 24 years experience
Possible allergy: It is difficult to say without examination, but the symptoms you describe may reflect an allergy. Keep a symptom diary to help determine the cause. ... Read More
A 43-year-old female asked:
Dr. Thomas Leeson
General Practice 5 years experience
See a provider: It’s hard to tell based on the info provided, but certainly seeing a provider to examine the bumps would be helpful. A trial of diphenhydramine to se... Read More
A 24-year-old member asked:
Dr. Morris Westfried
Dermatology 46 years experience
Infection: Infected hair follicles or the area surrounding the hairs can cause an inflammed tight sensation. If painful and extensive it requires oral antibiotic... Read More
A 47-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
No need to treat: "pearly penile papules" are a normal finding in many men, especially if uncircumcised. Often referred to as "tyson's glands" although not glands. An o... Read More